# SDR DLL10001736

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 60,832 hours, 27,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527067102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE RT WING WAS FOUND WITH A .5 INCH CRACK AT THE RUNOUT OF STRINGER 19 AT IWS 600.  THE CRACKED AREA OF SKIN WAS CUTOUT TO REMOVE THE CRACK.  THE CUTOUT WAS REPAIRED WITH 3 ALUMINUM EXTERNAL DOUBLERS PER ER/A         378415-14, REV A.
